# SDR MDR03031

- Difficulty date: October 2, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64F
- Aircraft serial: 64034D
- Aircraft time: 14,431 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: SB3251A1
- Condition: Failed
- Location: Main Rotor Head
- Part time: 653 hours
- Component: Rotor Head
- Component part number: 641020004037
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REMOVED M/R HEAD AFTER LOCK SCREW SECURING LOCK SHEARED FOR SECOND TIME ON SPINDLE ASSY DESIGNATED AS GREEN.  DURING TEARDOWN OF GREEN SPINDLE ASSY AFTER REMOVING NUT, SECURING HORIZ HINGE PIN.  IT WAS NOTICED BONDED SPLIT LINERS WERE DEBONDED FROM SPINDLE.  NO PLAY NOTICED IN HORIZ HINGE PIN.  REMOVING HORIZ HINGE PIN, ROLLER BRG AGAINST WASHER AND NUT FAILED.  REMOVAL OF ROLLER TAPER BRGS SHOWED EXTENSIVE DAMAGE CONSISTING OF MISSING MATERIAL ON THE BEARING CONE AND CUP IN AREA BETWEEN 4 OCLOCK AND 8 OCLOCK ALSO HAVE SIGNS OF WEAR AND BRINELLING.  ROLLER CAGE FOR BRG CONE BROKEN IN MULTIPLE PIECES, ROLLERS EXHIBITED FLAT SPOTS W/MISSING MATERIAL, GOUGED AND SCORED INNER SPACER.
